# SDR IPXA3B79773

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65B157549
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD POS 12L HAS A LARGE SOFT AREA UNDER NON SKID FS1155, LBL 112.  FABRICATED NEW FLOORBOARD IAW EO-B747-5320-51775-A.
